# SDR DL777030671

- Difficulty date: July 19, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 14,549 hours, 2,569 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: 2550
- Condition: Arced
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER HOOKING UP EXTERNAL POWER,  NOTICED ARCING COMING FROM RECEPTICLE.  DISCONNECTED CORD FROM A/C.   RECEPTACLE HAD BURNED.  REPLACED EXTERNAL POWER RECEPTACLE IAW M/M.  OPS CHECK GOOD.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
